Radially symmetric cavitation for hyperelastic materials
Annales de l'I.H.P. Analyse non linéaire, Volume 2 (1985) no. 1, pp. 33-66.
@article{AIHPC_1985__2_1_33_0,
     author = {Stuart, C. A.},
     title = {Radially symmetric cavitation for hyperelastic materials},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {33--66},
     publisher = {Gauthier-Villars},
     volume = {2},
     number = {1},
     year = {1985},
     mrnumber = {781591},
     zbl = {0588.73021},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1985__2_1_33_0/}
}
TY  - JOUR
AU  - Stuart, C. A.
TI  - Radially symmetric cavitation for hyperelastic materials
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1985
SP  - 33
EP  - 66
VL  - 2
IS  - 1
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1985__2_1_33_0/
LA  - en
ID  - AIHPC_1985__2_1_33_0
ER  - 
%0 Journal Article
%A Stuart, C. A.
%T Radially symmetric cavitation for hyperelastic materials
%J Annales de l'I.H.P. Analyse non linéaire
%D 1985
%P 33-66
%V 2
%N 1
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPC_1985__2_1_33_0/
%G en
%F AIHPC_1985__2_1_33_0
Stuart, C. A. Radially symmetric cavitation for hyperelastic materials. Annales de l'I.H.P. Analyse non linéaire, Volume 2 (1985) no. 1, pp. 33-66. http://www.numdam.org/item/AIHPC_1985__2_1_33_0/

[1] J.M. Ball, Discontinuous equilibrium solutions and cavitation in nonlinear elasticity, Phil. Trans. R. Soc. Lond., A306, 1982, p. 557-611. | MR | Zbl

[2] M.E. Gurtin, Topics in Finite Elasticity, S. I. A. M. Region Conference Series, n° 35, Philadelphia, 1981. | MR | Zbl